CSpace

Browse/Search Results:  1-10 of 83 Help

Selected(0)Clear Items/Page:    Sort:
On the Negative Limit of Viscosity Solutions for Discounted Hamilton-Jacobi Equations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 19
Authors:  Wang, Ya-Nan;  Yan, Jun;  Zhang, Jianlu
Favorite  |  View/Download:78/0  |  Submit date:2023/02/07
Discounted Hamilton-Jacobi equation  Viscosity solution  Conjugated weak KAM solutions  Aubry Mather sets  Mane's genericity  
On the characterization of Brownian bridge measure on the pinned path space over a compact Riemannian manifold 期刊论文
BERNOULLI, 2022, 卷号: 28, 期号: 4, 页码: 2322-2344
Authors:  Gong, Fuzhou;  Sun, Xiaoxia
Favorite  |  View/Download:74/0  |  Submit date:2023/02/07
Brownian bridge  pull back formula  integration by parts formula  characterization  
A semismooth Newton based augmented Lagrangian method for nonsmooth optimization on matrix manifolds 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 61
Authors:  Zhou, Yuhao;  Bao, Chenglong;  Ding, Chao;  Zhu, Jun
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
Nonsmooth manifold optimization  Semismooth Newton method  Augmented Lagrangian method  Riemannian manifold  
Curvature conditions for spatial isotropy 期刊论文
JOURNAL OF GEOMETRY AND PHYSICS, 2022, 卷号: 178, 页码: 14
Authors:  Tzanavaris, Kostas;  Seoane, Pau Amaro
Favorite  |  View/Download:75/0  |  Submit date:2023/02/07
General relativity  Differential geometry  Riemannian geometry  
GRADIENT ESTIMATES AND LIOUVILLE THEOREMS FOR LICHNEROWICZ EQUATIONS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2022, 卷号: 317, 期号: 2, 页码: 363-386
Authors:  Huang, Pingliang;  Wang, Youde
Favorite  |  View/Download:59/0  |  Submit date:2023/02/07
gradient estimate  Ricci curvature  Liouville theorem  Harnack inequality  nonlinear elliptic equations  
New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2022, 页码: 24
Authors:  Kuwae, Kazuhiro;  Li, Xiang-Dong
Favorite  |  View/Download:160/0  |  Submit date:2022/04/29
Essential Forward Weak KAM Solution for the Convex Hamilton-Jacobi Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 页码: 10
Authors:  Su, Xi Feng;  Zhang, Jian Lu
Favorite  |  View/Download:128/0  |  Submit date:2022/04/02
Hamilton-Jacobi equation  discounted equation  weak KAM solution  Aubry-Mather theory  viscosity solution  
Geometry on the Wasserstein Space Over a Compact Riemannian Manifold 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 1959-1984
Authors:  Ding, Hao;  Fang, Shizan
Favorite  |  View/Download:110/0  |  Submit date:2022/04/02
constant vector fields  measures having divergence  Levi-Civita connection  parallel translations  Mckean-Vlasov equations  
Generalized linking theorem with applications to nonautonomous Hamiltonian systems and Dirac equations on compact spin manifold 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2021, 卷号: 23, 期号: 06, 页码: 25
Authors:  Liu, Yanyan;  Li, Chong;  Li, Shujie
Favorite  |  View/Download:154/0  |  Submit date:2021/10/26
Strongly indefinite superlinear problem  prescribed number of nontrivial solutions  nonautonomous Hamiltonian systems  Dirac equations on compact spin manifold  
Energy identity and necklessness for alpha-Dirac-harmonic maps into a sphere 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2021, 卷号: 60, 期号: 4, 页码: 19
Authors:  Li, Jiayu;  Liu, Lei;  Zhu, Chaona;  Zhu, Miaomiao
Favorite  |  View/Download:121/0  |  Submit date:2022/04/02
53C43  58E20